# SDR LR7A08103

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 33766471
- Condition: Cracked
- Location: Fs 208 Wl140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC3215 FOUND NWW U CHANNEL CRACKED AT FS 208, WL140, BL0.  REPAIRED BY REPLACING CHANNEL IAW SMP583 CHAPTER 51-70.
